MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number N600X-1
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Bronchopneumonia (2437)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, postoperatively, the unit did not alarm.This was used on a patient paralyzed from neck down, who was on a 24/7 ventilator with fitted pacemaker and was fed using a peg tube.The patient died because of pneumonia, which was not attributed to the device used.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
MDR Report Key11940049
Report Number8020893-2021-00082
Device Sequence Number19970460
Product Code DQA
UDI-Device Identifier10884521181229
UDI-Public10884521181229
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN600X-1
Device Catalogue NumberN600X-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1